# SDR ABXA010765

- Difficulty date: February 19, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 54,132 hours, 65,212 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 591000644
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING OUTBOARD OF CANTED KEEL PANEL AT STATION 603, RIGHT SIDE CRACKED. REPLACED FITTING IAW DC-9 MM.
